# SDR MASA200700012

- Difficulty date: January 3, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 3,946 hours, 3,038 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2687 DTW - FLAP 1/2 SPEED STATUS MESSAGE.  MX RESET SYSTEM AND FAULT CLEARED.  SYSTEM OPS CHECK NORMALLY WITH NO DEFECTS NOTED.
